Buy it Again
Advil Allergy & Congestion Relief Tabs - 20 Count

Advil Allergy & Congestion Relief Tabs - 20 Count

Allergy & Congestion Relief, Coated Tablets

Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Chlorpheniramine maleate 4 mg - Antihistamine. Ibuprofen 200 mg - Pain reliever/fever reducer (NSAID). Phenylephrine HCl 10 mg - Nasal decongestant. Sneezing. Runny nose. Nasal congestion. Headache. Sinus pressure. Fever. Nasal swelling. Body aches. One pill dose! Questions or comments? Call weekdays from 9 am to 5 pm EST toll free at 1-800-88-advil. For most recent product information, visit www.advil.com.
Active Ingredients: In Each Tablet: Chlorpheniramine Maleate (4 mg), Ibuprofen (200 mg), Phenylephrine HCl (10 mg). Purpose: Antihistamine, Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Artificial Flavors, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Glyceryl Behenate, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Silicon Dioxide, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum.
Product Attributes
Warning Contains: Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: in children under 12 years of age because this product contains too much medication for children under this age; if you have eve
Directions Directions: Do not take more than directed. Read and keep carton for complete warnings and information. Adults and Children 12 Years of Age and Over: Take 1 tablet every 4 hours while symptoms persist. Do not take more than 6 tablets in any 24-hour period, unless directed by a doctor. Children Under 12 Years of Age: Do not use because this product contains too much medication for children under this age.
About the Producer Pfizer

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.